Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 7, NWS Lake Charles, LA

January 11, 2015Hardin County, Jefferson County, Texas

NWS Lake Charles, LA issued this river flood warning at Jan 11, 2015, 2:19 PM CST for Hardin County, Jefferson County, Texas. It took effect at Jan 12, 2015, 3:00 AM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jan 11, 2015, 2:19 PM CST (20:19 UTC)
In effect from
Jan 12, 2015, 3:00 AM CST
Expired
Jan 15, 2015, 6:00 PM CST
In force
4 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, TX, Jefferson County, TX

The radar

The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2).

Action stage
22 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

592 
WGUS44 KLCH 112019
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
219 PM CST SUN JAN 11 2015

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

TXC199-245-121019-
/O.NEW.KLCH.FL.W.0007.150112T2159Z-150116T0000Z/
/SOLT2.1.ER.150112T2159Z.150113T1800Z.150115T1200Z.NO/
219 PM CST SUN JAN 11 2015

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* FROM MONDAY AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  1:45 PM SUNDAY THE STAGE WAS 23.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.6 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN 
  LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE 
  UNDER WATER.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
5 follow-up statements
510 
WGUS84 KLCH 120214
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
814 PM CST SUN JAN 11 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  CALCASIEU RIVER NEAR GLENMORA 
  SABINE RIVER NEAR DEWEYVILLE 

LAC079-121614-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150108T1400Z.000000T0000Z.NO/
814 PM CST SUN JAN 11 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SUNDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND 
  THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS 
  UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE 
  COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC011-019-TXC351-361-121613-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.150111T0400Z.150114T0000Z.000000T0000Z.NO/
814 PM CST SUN JAN 11 2015

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM SUNDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY 
  TUESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 25.0 FEET...LOWEST ROADS BESIDE THE RIVER 
  FLOOD AROUND DEWEYVILLE AND SUBJECT TO BEING CLOSED. IN ADDITION, 
  LOW-LYING ROADS IN SOUTHWEST BEAUREGARD PARISH ARE FLOODED 
  INCLUDING ROBERT CLARK ROAD. FLOODING OCCURS ON THE SOUTH SIDE OF 
  NIBLETT BLUFF PARK WITH ACCESS ROADS TO CAMP HOUSES CUT OFF AROUND 
  THE PARK. ACCESS ROADS TO THE RIVER IN NORTHEASTERN ORANGE COUNTY 
  BECOME FLOODED.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$

TXC199-245-121613-
/O.EXT.KLCH.FL.W.0007.150112T0900Z-150117T0600Z/
/SOLT2.1.ER.150112T0900Z.150113T1800Z.150116T1800Z.NO/
814 PM CST SUN JAN 11 2015

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:45 PM SUNDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 26.1 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN 
  LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE 
  UNDER WATER.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
353 
WGUS84 KLCH 120406
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1006 PM CST SUN JAN 11 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER AT OLD TOWN BAY 
  SABINE RIVER NEAR DEWEYVILLE 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

LAC079-121806-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150108T1400Z.000000T0000Z.NO/
1006 PM CST SUN JAN 11 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SUNDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY 
  WEDNESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND 
  THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS 
  UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE 
  COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC019-121806-
/O.CON.KLCH.FL.W.0008.150113T0200Z-150117T0600Z/
/OTBL1.1.ER.150113T0200Z.150114T0600Z.150116T0600Z.NO/
1006 PM CST SUN JAN 11 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* FROM MONDAY EVENING TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 5:00 AM SUNDAY THE STAGE WAS 3.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 4.3 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-121806-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.150111T0400Z.150114T0000Z.000000T0000Z.NO/
1006 PM CST SUN JAN 11 2015

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SUNDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.0 FEET BY 
  TUESDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 25.0 FEET...LOWEST ROADS BESIDE THE RIVER 
  FLOOD AROUND DEWEYVILLE AND SUBJECT TO BEING CLOSED. IN ADDITION, 
  LOW-LYING ROADS IN SOUTHWEST BEAUREGARD PARISH ARE FLOODED 
  INCLUDING ROBERT CLARK ROAD. FLOODING OCCURS ON THE SOUTH SIDE OF 
  NIBLETT BLUFF PARK WITH ACCESS ROADS TO CAMP HOUSES CUT OFF AROUND 
  THE PARK. ACCESS ROADS TO THE RIVER IN NORTHEASTERN ORANGE COUNTY 
  BECOME FLOODED.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$

TXC199-245-121806-
/O.CON.KLCH.FL.W.0007.150112T0900Z-150117T0600Z/
/SOLT2.1.ER.150112T0900Z.150113T1800Z.150116T1800Z.NO/
1006 PM CST SUN JAN 11 2015

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9:45 PM SUNDAY THE STAGE WAS 24.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO
  RISE TO NEAR 26.1 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN 
  LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE 
  UNDER WATER.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
604 
WGUS84 KLCH 121645
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1045 AM CST MON JAN 12 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  CALCASIEU RIVER AT OLD TOWN BAY 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER NEAR KINDER 
  SABINE RIVER NEAR DEWEYVILLE 

LAC079-130645-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150108T1400Z.000000T0000Z.NO/
1045 AM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...ALTHOUGH THE RIVER IS CURRENTLY IN A SLOW FALL, IT
  IS EXPECTED TO RISE AGAIN OVERNIGHT WITH A CREST NEAR 13.2 FEET 
  BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...ROADS UPSTREAM FROM GLENMORA, 
  INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF CALCASIEU 
  AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM AND ARE 
  SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE 
  RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC003-130645-
/O.CON.KLCH.FL.W.0009.150112T1900Z-000000T0000Z/
/OBCL1.1.ER.150112T1900Z.150114T1800Z.000000T0000Z.NO/
1045 AM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 14.9 FEET BY WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 13.0 FEET...MINOR LOWLAND FLOODING NEAR 
  THE RIVER WILL OCCUR.

&&
 
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267

$$

LAC003-053-130645-
/O.CON.KLCH.FL.W.0010.150115T0000Z-150116T0600Z/
/KDRL1.1.ER.150115T0000Z.150115T0000Z.150115T1800Z.NO/
1045 AM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* FROM WEDNESDAY EVENING TO LATE THURSDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  WEDNESDAY EVENING.
* IMPACT...AT STAGES NEAR 16.0 FEET...FLOODING OF WOODED AREAS NEAR 
  THE RIVER WILL OCCUR.

&&
 
LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277

$$

LAC019-130644-
/O.EXT.KLCH.FL.W.0008.150112T1638Z-150118T0600Z/
/OTBL1.1.ER.150112T1540Z.150114T0000Z.150117T0600Z.NO/
1045 AM CST MON JAN 12 2015

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* FROM THIS MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  5:00 AM MONDAY THE STAGE WAS 3.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 4.5 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL
  FALL TO NEAR FLOOD STAGE BY EARLY SATURDAY MORNING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-130644-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.150111T0400Z.150114T0000Z.000000T0000Z.NO/
1045 AM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 24.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY 
  TOMORROW EVENING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 24.0 FEET...MINOR LOWLAND FLOODING WILL 
  OCCUR.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$

TXC199-245-130644-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-150116T0000Z/
/SOLT2.1.ER.150113T0600Z.150114T0600Z.150115T1200Z.NO/
1045 AM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM MONDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE AROUND MIDNIGHT TONIGHT AND 
  CONTINUE TO RISE TO NEAR 25.4 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN 
  LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE 
  UNDER WATER.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
507 
WGUS84 KLCH 130203
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
803 PM CST MON JAN 12 2015

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER AT OLD TOWN BAY 
  CALCASIEU RIVER NEAR KINDER 
  SABINE RIVER NEAR DEWEYVILLE 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

LAC079-131603-
/O.CON.KLCH.FL.W.0001.000000T0000Z-000000T0000Z/
/GLML1.1.ER.150103T1230Z.150108T1400Z.000000T0000Z.NO/
803 PM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM MONDAY THE STAGE WAS 12.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY 
  EARLY WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 12.0 FEET...WHEN THE RIVER IS RISING AND 
  THE GAUGE READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS 
  UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD NEAR THE 
  COMMUNITY OF CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE 
  WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC003-131603-
/O.CON.KLCH.FL.W.0009.000000T0000Z-000000T0000Z/
/OBCL1.1.ER.150112T1846Z.150114T1800Z.000000T0000Z.NO/
803 PM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 PM MONDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY 
  WEDNESDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 13.0 FEET...MINOR LOWLAND FLOODING NEAR 
  THE RIVER WILL OCCUR.

&&
 
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267

$$

LAC003-053-131603-
/O.EXT.KLCH.FL.W.0010.150115T1800Z-150116T1800Z/
/KDRL1.1.ER.150115T1800Z.150115T1800Z.150116T0600Z.NO/
803 PM CST MON JAN 12 2015

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* FROM THURSDAY AFTERNOON TO FRIDAY AFTERNOON...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  7:00 PM MONDAY THE STAGE WAS 13.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  THURSDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 16.0 FEET...FLOODING OF WOODED AREAS NEAR 
  THE RIVER WILL OCCUR.

&&
 
LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277

$$

LAC019-131603-
/O.CON.KLCH.FL.W.0008.000000T0000Z-150118T0600Z/
/OTBL1.1.ER.150112T1540Z.150114T0600Z.150117T0600Z.NO/
803 PM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM MONDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 4.5 FEET BY EARLY
  WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  SATURDAY MORNING.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-131603-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.150111T0400Z.150114T1200Z.000000T0000Z.NO/
803 PM CST MON JAN 12 2015

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  6:45 PM MONDAY THE STAGE WAS 24.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.7 FEET BY 
  WEDNESDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 24.0 FEET...MINOR LOWLAND FLOODING WILL 
  OCCUR.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$

TXC199-245-131603-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-150116T0600Z/
/SOLT2.1.ER.150113T1800Z.150114T1200Z.150115T1800Z.NO/
803 PM CST MON JAN 12 2015

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM MONDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.2 FEET BY WEDNESDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT STAGES NEAR 25.0 FEET...WATER INUNDATES ROADS IN 
  LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE 
  UNDER WATER.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
306 
WGUS84 KLCH 131540
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
940 AM CST TUE JAN 13 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS...

  CALCASIEU RIVER NEAR GLENMORA 
  PINE ISLAND BAYOU NEAR SOUR LAKE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR OBERLIN 
  CALCASIEU RIVER NEAR KINDER 
  CALCASIEU RIVER AT OLD TOWN BAY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...TEXAS..
  SABINE RIVER NEAR DEWEYVILLE 

LAC079-131610-
/O.CAN.KLCH.FL.W.0001.000000T0000Z-150113T1540Z/
/GLML1.1.ER.150103T1230Z.150108T1400Z.150113T0800Z.NO/
940 AM CST TUE JAN 13 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* AT  8:45 AM TUESDAY THE STAGE WAS 11.8 FEET.
* FELL BELOW FLOOD STAGE AT  2:00 AM TUESDAY.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.2 FEET BY TOMORROW
  MORNING.

&&
 
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275

$$

LAC003-140540-
/O.EXT.KLCH.FL.W.0009.000000T0000Z-150117T0000Z/
/OBCL1.1.ER.150112T1846Z.150114T1200Z.150116T1200Z.NO/
940 AM CST TUE JAN 13 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY 
  MORNING.
* IMPACT...AT STAGES NEAR 13.0 FEET...MINOR LOWLAND FLOODING NEAR 
  THE RIVER WILL OCCUR.

&&
 
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267

$$

LAC003-053-140539-
/O.EXT.KLCH.FL.W.0010.150115T0600Z-150116T0600Z/
/KDRL1.1.ER.150115T0600Z.150115T0600Z.150115T1800Z.NO/
940 AM CST TUE JAN 13 2015

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR KINDER.
* FROM LATE WEDNESDAY NIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT  9:00 AM TUESDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  THURSDAY MORNING.
* IMPACT...AT STAGES NEAR 16.0 FEET...FLOODING OF WOODED AREAS NEAR 
  THE RIVER WILL OCCUR.

&&
 
LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277

$$

LAC019-140539-
/O.EXT.KLCH.FL.W.0008.000000T0000Z-150118T1200Z/
/OTBL1.1.ER.150112T1540Z.150115T0000Z.150117T1200Z.NO/
940 AM CST TUE JAN 13 2015

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER AT OLD TOWN BAY.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 AM TUESDAY THE STAGE WAS 3.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 4.2 FEET BY TOMORROW EVENING. THE RIVER WILL THEN
  FLUCTUATE AROUND FLOOD STAGE THROUGH SUNDAY.
* IMPACT...AT STAGES NEAR 4.0 FEET...MINOR FLOODING OF GOOS FERRY 
  ROAD WILL OCCUR.

&&
 
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314

$$

LAC011-019-TXC351-361-140539-
/O.CON.KLCH.FL.W.0006.000000T0000Z-000000T0000Z/
/DWYT2.1.DR.150111T0400Z.150115T1200Z.000000T0000Z.NO/
940 AM CST TUE JAN 13 2015

THE FLOOD WARNING CONTINUES FOR
  THE SABINE RIVER NEAR DEWEYVILLE.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM TUESDAY THE STAGE WAS 24.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT STAGES NEAR 24.0 FEET...MINOR LOWLAND FLOODING WILL 
  OCCUR.

&&
 
LAT...LON 3058 9381 3011 9377 3014 9364 3043 9368 3057 9358

$$

TXC199-245-131610-
/O.CAN.KLCH.FL.W.0007.000000T0000Z-150116T0600Z/
/SOLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
940 AM CST TUE JAN 13 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE PINE ISLAND BAYOU NEAR SOUR LAKE.
* AT  9:16 AM TUESDAY THE STAGE WAS 24.5 FEET.
* FLOOD STAGE IS 25.0 FEET.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jan 11, 12:06 PM CST, 2 hours 13 minutes earlier.

Area forecast discussion, Jan 11, 12:06 PM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1206 PM CST SUN JAN 11 2015

.DISCUSSION...
11/18Z TAF ISSUANCE.

&&

.AVIATION...
THE COMBINATION OF A SFC LOW OFF THE UPR TX COAST AND AN UPR LVL
DISTURBANCE MOVING E OVER E TX IS PRODUCING A LARGE SWATH OF
RAIN WITH A FEW ISLTD TSTMS ACRS THE AREA. MOST OF THE THUNDER
SHOULD REMAIN SOUTH OF THE TERMINALS TODAY...BUT ISLTD TS WILL BE
POSSIBLE AS FAR INLAND AS I-10. OTHERWISE...PREVAILING SHRA WILL
AFFECT AEX/LCH/BPT EARLY THIS AFTN GRADUALLY MOVING E TO LFT/ARA
BY MID-AFTN. EXPECT CIGS LOWERING TO LOWER MVFR AND VSBYS TO IFR
WITHIN CONVECTION...WITH VFR MID/HIGH CIGS OTHERWISE. CIGS WILL
GRADUALLY LOWER TO PREVAILING IFR BY LATE AFTN/EARLY EVENING AS
THE SFC LOW CROSSES THE AREA. E/SE WINDS AROUND 10 KT WILL
GRADUALLY SHIFT S/SW THIS EVENING AND W/NW OVERNIGHT AS THE LOW
DRAGS A COLD FRONT ACRS THE AREA. POOR FLYING CONDITIONS WILL
PERSIST INTO MONDAY MORNING WITH IFR/LIFR CIGS AND VSBYS.

24

&&

.PREV DISCUSSION... /ISSUED 1102 AM CST SUN JAN 11 2015/

DISCUSSION...
REGIONAL 88DS SHOW A LARGE AREA OF RAIN WITH OCCASIONAL EMBEDDED
ELEVATED THUNDER ASSOCIATED WITH ADVANCING STRONG SHORTWAVE
SPREADING EWD ACROSS THE FORECAST AREA ATTM. BACK EDGE OF PRECIP
SHIELD HAS BEEN MAKING STEADY PROGRESS ACROSS METRO HOUSTON LAST
FEW HOURS BUT ADDITIONAL SHOWER ACTIVITY HAS ALSO BEEN DEVELOPING
WITH TIME SO A DIMINISHING OF POPS OVER THE WRN ZONES HAS BEEN
SMALL AT MOST. THREW IN AN ISOLATED THUNDER MENTION FOR THE ERN
2/3 OF THE AREA WHERE SLIGHTLY BETTER INSTABILITY ALOFT IS NOTED.
MEANWHILE MAX TEMPS HAVE BEEN DROPPED SLIGHTLY DUE TO ABUNDANT
CLOUD COVER/PRECIP EXPECTED THIS AFTERNOON ALTHOUGH NWD MOVEMENT
OF THE SFC LOW CURRENTLY OVER THE COASTAL WATERS SHOULD USHER IN
SOME WARMER GULF AIR AS IT PUSHES INLAND LATER. ELSEWHERE JUST
MINOR TWEAKS AT MOST.

25

PREV DISCUSSION... /ISSUED 414 AM CST SUN JAN 11 2015/

DISCUSSION...
FIRST ROUND OF RAINS ARE MOVING INTO MISSISSIPPI WITH THE
SECOND ROUND EXTENDING FROM NORTHEAST TEXAS SOUTHWEST TO
THE CENTRAL TEXAS COAST. A SURFACE LOW HAS DEVELOPED OFF THE
CENTRAL TEXAS COAST...THIS IS ALLOWING FOR MOISTURE TO RACE UP
AND OVER THE STALLED FRONTAL BOUNDARY CURRENTLY IN THE GULF.
THIS IS PRODUCING STORMS THAT WILL MOVE SLOWLY TOWARDS SE TEXAS
AND SOUTHERN LOUISIANA THIS MRNG. THE THREAT FOR RAINS WILL
CONTINUE INTO THE EVENING AND OVERNIGHT HOURS AS THE LOW LOOKS TO
TRACK INTO CENTRAL LOUISIANA AROUND MIDNIGHT. TEMPERATURES ARE
EXPECTED TO WARM INTO UPPER 50S ALONG THE I-10 CORRIDOR AND LOWER
50S ACROSS THE LAKES REGION OF SE TX AND CENTRAL LOUISIANA TODAY.
WINDS OVER THE COASTAL WATERS WILL BEGIN FALLING THIS AFTERNOON AS
THE LOW MOVES INTO SOUTHEAST TEXAS.

RAINS WILL FINALLY END DURING THE AFTERNOON HOURS ON MONDAY AS
ANOTHER FRONT PUSHES DOWN INTO THE REGION DRIVING THIS SYSTEM OFF
TO THE EAST. RAINFALL TOTALS WILL GENERALLY AVERAGE AN INCH WITH
SOME LOCATIONS GETTING UPWARDS TO THREE INCHES. ALSO TEMPERATURES
WILL BE LOWER THRU MOST OF THE COMING WEEK WITH A NICE PROLONG
DRYING PERIOD EXPECTED TO LAST INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  55  53  60  44 /  90  60  20  20
KBPT  57  52  61  45 /  90  50  20  20
KAEX  51  51  57  40 /  90  70  20  20
KLFT  58  57  65  46 /  90  70  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR COASTAL
     WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
     COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 4 PM CST THIS AFTERNOON FOR
     CALCASIEU LAKE-SABINE LAKE-VERMILION BAY.

&&

PUBLIC/MARINE...04
AVIATION...04
Hazardous weather outlook, Jan 11, 4:17 AM CST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
417 AM CST SUN JAN 11 2015

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
121030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
417 AM CST SUN JAN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
RAINS WITH ISOLATED STORMS POSSIBLE THROUGH THE DAY TODAY AS A
SURFACE LOW MOVES INTO SOUTHEAST TEXAS AND FINALLY CENTRAL
LOUISIANA AROUND MIDNIGHT. RAINS WILL BE HEAVY AROUND ISOLATED
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
RAINS WILL BE ENDING ON MONDAY AS A SECOND FRONT MOVES DOWN AND
INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...

GMZ430-432-435-450-452-455-470-472-475-121030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
417 AM CST SUN JAN 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

.SPOTTER INFORMATION STATEMENT...

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.